# SDR REXA2017121801267

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 22,710 hours, 14,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD FRAME AND INNER SKIN CORRODED. REMOVED AND REPLACED CORRODED FWD FRAME AND INNER SKIN IAW SRM 51-42-06, 51-42-13, 51-42-22 OPS CHECK GOOD IAW AMM 52-11-08-710-801. LEAK TEST GOOD IAW AMM 52-00-00-790-801.
